# SDR USAA2014121000004

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 31,843 hours, 13,906 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Condition: Smoke
- Location: Nr 2 Exhaust
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED SEEING BLUE SMOKE OUT TAIL CONE OF NR 2 ENG ON LANDING.  ACCOMPLISHED ENG RUN IAW AMM 71-00-00.  OPERATIONS TESTED OK, NO FAULTS NOTED.  NO SMOKE COMING FROM TAIL CONE.  OK TO RETURN TO SERVICE.
